# SDR GLBA2014052800416

- Difficulty date: May 28, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 37,976 hours, 47,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200321
- Condition: Cracked
- Location: Bs 173.35
- Part time: 37,976 hours, 47,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CRACK AT THE LOWER AIR STAIR DOOR FRAME, AIRFRAME SIDE, LOWER AFT CORNER, BS 173.35, VISIBLE PORTION OF CRACK 1.75 INCHES IN LENGTH.   REPAIRED IAW EO 14-1900-53-026.
